# SDR YYFA20130422001

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,808 hours, 34,050 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURNING TAXI OUT LT INBD, RT INBD, LT OTBD, RT OTBD, ANTI-SKID LIGHTS CAME ON.  FOUND CONNECTOR PLUG AT ANTI-SKID DUAL VALVE DIRTY.  CLEANED CONNECTOR PLUG, AND OPS CHECK NORMAL.
